


default search action
"Fuzzy Relation Equations (II): The Branch-point-solutions and the ..."
Li Chen, Paul P. Wang (2007)
- Li Chen, Paul P. Wang:
Fuzzy Relation Equations (II): The Branch-point-solutions and the Categorized Minimal Solutions. Soft Comput. 11(1): 33-40 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.